# SDR AALA20170207013

- Difficulty date: February 7, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED INTERCOSTAL BETWEEN STATION 312 AND STATION 328 AT RBL 31. REPLACED INTERCOSTAL PER AARD 51-00-05 AND DRAWING 141A5400.
